Journal of East China Normal University(Natural Sc ›› 2008, Vol. 2008 ›› Issue (1): 1-19.

• Article •     Next Articles

Mathematical Principle of Stability for Quasigeostrophic Motions(Chinese)

LIU Yong-ming1,2   

  1. 1. Key Laboratory of Geographic Information Sciences, Ministry of EducationEast China Normal University, Shanghai 200062, China;2. Department of Mathematics, East China Normal University, Shanghai 200241, China;
  • Received:2007-08-21 Revised:2007-10-26 Online:2008-01-25 Published:2008-01-25
  • Contact: LIU Yong-ming

Abstract: Several best possible inequalities are derived by the variational principle. These inequalities play an important role in Mathematic physics. And their application to the nonlinear stability of quasigeostophic motions are given.

Key words: inequality, nonlinear stability, quasigeostrophic, variation method, inequality, nonlinear stability, quasigeostrophic

CLC Number: